Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 50, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 20, 2011, 1:27 PM MDT for Lincoln County, New Mexico. It was in force for 108 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2011, 1:27 PM MDT (19:27 UTC)
- Expired
- Aug 20, 2011, 3:15 PM MDT
- In force
- 108 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 60 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 1:46 PM MDT | FLASH FLOOD | 8 E Ruidoso, NM | HIGH WATER FLOWS OUT OF CANYONS AND ARROYOS ON THE EAST AND SOUTH SIDE OF THE WHITE FIRE BURN SCAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968 WGUS55 KABQ 201927 FFWABQ NMC027-202115- /O.NEW.KABQ.FF.W.0050.110820T1927Z-110820T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 127 PM MDT SAT AUG 20 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 315 PM MDT * AT 118 PM MDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED HEAVY RAIN FROM VERY SLOW MOVING SHOWERS AND THUNDERSTORMS NEAR RUIDOSO DOWNS...OR ABOUT 8 MILES EAST OF RUIDOSO. OFFICIALS ALSO REPORTED HIGH FLOWS THROUGH CANYONS WITHIN THE WHITE FIRE BURN SCAR. FLOODING CAN BE EXPECTED FROM HIGHWAY 70 EAST OF THE DOWNS THROUGH HONDO. SOME AREAS MAY NOT DIRECTLY RECEIVE RAINFALL BUT WILL SEE EXCESSIVE RUNOFF FROM THUNDERSTORMS UPSTREAM. ADDITIONAL SLOW MOVING SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE NEXT 30 TO 60 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3341 10566 3345 10547 3331 10548 3331 10564 $$ KW
2 follow-up statements
210 WGUS75 KABQ 201956 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 156 PM MDT SAT AUG 20 2011 NMC027-202115- /O.CON.KABQ.FF.W.0050.000000T0000Z-110820T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 156 PM MDT SAT AUG 20 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... AT 146 PM MDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED HIGH WATER FLOWS FROM CANYONS AND ARROYOS ON THE EAST AND SOUTH SIDE OF THE WHITE FIRE BURN SCAR. EXCESSIVE RUNOFF AND FLOODING MAY STILL IMPACT AREAS FROM HIGHWAY 70 EAST OF RUIDOSO DOWNS THROUGH HONDO. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE WARNED AREA OVER THE NEXT 30 TO 60 MINUTES BEFORE TAPERING OFF. ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE THE SITUATION. LOCATIONS IMPACTED INCLUDE... RURAL SOUTH CENTRAL LINCOLN COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3341 10566 3345 10547 3331 10548 3331 10564 $$ KW
674 WGUS75 KABQ 202108 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MDT SAT AUG 20 2011 NMC027-202118- /O.EXP.KABQ.FF.W.0050.000000T0000Z-110820T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 308 PM MDT SAT AUG 20 2011 ...FLASH FLOOD WARNING WILL EXPIRE AT 315 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3341 10566 3345 10547 3331 10548 3331 10564 $$ KW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 3:43 AM MDT, 9 hours 44 minutes earlier.
Area forecast discussion, Aug 20, 3:43 AM MDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 AM MDT SAT AUG 20 2011 .DISCUSSION... VERY ACTIVE WEATHER IS EXPECTED OVER THE WEEKEND. COMPLEX WEATHER SCENARIO WILL UNFOLD TODAY ACROSS THE LAND OF ENCHANTMENT. ONGOING CONVECTION...THOUGH SLOWLY DWINDLING...HAS PUSHED OUT SEVERAL OUTFLOW BOUNDARIES ACROSS EASTERN NEW MEXICO. MEANWHILE...A COLD FRONT IN THE VICINITY OF EASTERN COLORADO WILL SLIDE SOUTH TODAY INTO NORTHEAST NEW MEXICO. EACH OF THESE BOUNDARIES MAY BE A FOCUS MECHANISM FOR THUNDERSTORM DEVELOPMENT...BUT STORM LOCATION WILL BE HIGHLY DEPENDENT ON WHERE EACH OF THESE BOUNDARIES END UP DURING PEAK HEATING. SURFACE FLOW BEHIND THE FRONT WILL BE MORE EASTERLY RATHER THAN NORTHERLY...THUS GOOD UPSLOPE FLOW SHOULD ALLOW NUMEROUS TSTMS TO DEVELOP OVER THE MOUNTAINS. STEERING FLOW IS QUITE WEAK...BUT STORMS SHOULD PROPAGATE INTO THE NORTHEAST PLAINS WHERE THERE IS BETTER MOISTURE THIS EVENING. STORM MOTION MAY BE LARGELY DRIVEN BY OUTFLOW BOUNDARY COLLISIONS UNTIL A COLD POOL IS ESTABLISHED. SOMEWHAT CONCERNING IS THE LACK OF QPF SHOWN BY THE NAM ACROSS THE NORTHEAST TODAY AND TONIGHT. THOUGH MID LEVEL LAPSE RATES ARE NOT AS STRONG AS THE MODEL WAS SHOWING YESTERDAY...THERE SHOULD BE PLENTY OF INSTABILITY AND MOISTURE TO WORK WITH TO KEEP STORMS GOING INTO THE EVENING. THE GFS AND TO SOME EXTENT THE EURO AND CMC SHOW A COMPLEX OF STORMS...AND WILL STICK WITH THIS SCENARIO. WILL DISREGARD THE NAM QPF SOLUTION...ESPECIALLY GIVEN ITS LACK OF QPF ON THE 00Z RUN FOR THE ONGOING CONVECTION. IT IS WORTHY TO NOTE...THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THIS MORNINGS CONVECTION. SO THAT IS THE STORY FOR THE EAST...MEANWHILE...ACROSS THE WEST...BOTH MODELS SHOWING A DISTURBANCE ROUNDING THE WESTERN PERIPHERY OF THE UPPER HIGH TODAY. THIS SHOULD ENHANCE CONVECTION OVER THE WESTERN HIGH TERRAIN. THUS...EXPECT TWO MAIN AREAS OF CONVECTION TODAY...NORTHEAST PLAINS AND WESTERN HIGH TERRAIN. GIVEN THE VERY SLOW STEERING FLOW STATEWIDE...LOCALLY HEAVY RAIN AND FLOODING WILL BE A CONCERN. HOWEVER...GIVEN THE CONTINUED DISCREPANCIES AMONG THE MODELS REGARDING THE FRONT...QPF...AND STRENGTH OF VORT MAX ACROSS THE WEST...OPTED TO NOT GO WITH A FLASH FLOOD WATCH FOR AREA BURN SCARS. GREATEST CONCERN WOULD BE NEAR THE TRACK FIRE BURN SCAR...THUS DAY SHIFT WILL NEED TO MONITOR STORM EVOLUTION TODAY. BACK DOOR COLD FRONT WILL LIKELY GET MUDDLED WITHIN OUTFLOW BOUNDARIES THIS EVENING...BUT WHAT IS LEFT OF THE FRONT MAY PUSH THOUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT. STILL NOT LOOKING FOR ANY STRONG CANYON WINDS...BUT WILL LARGELY DEPEND ON CONVECTION AT THE TIME. MOISTURE SHOULD WORK ITS WAY AT LEAST TO THE CONTINENTAL DIVIDE OVERNIGHT. MEANWHILE THE FRONT ACROSS THE EAST WILL WASH OUT. SOUTHEAST SURFACE WINDS ACROSS EASTERN NEW MEXICO SHOULD ONCE AGAIN ALLOW THE EAST SLOPES OF THE CENTRAL MTN CHAIN TO BE ACTIVE ON SUNDAY. SOUTHERLY TO PERHAPS SSWLY STEERING FLOW WILL INITIALLY KEEP STORMS NEAR THE HIGHER TERRAIN...BUT SHOULD MOVE OVER THE PLAINS LATE IN THE AFTN. THOUGH NO UPPER LEVEL FEATURE IS EVIDENT THIS MORNING IN THE MODELS ACROSS THE WEST...IT WILL REMAIN ACTIVE DUE TO THE ADDED MOISTURE. THE DOWNTREND IN STORM COVERAGE AND PRECIPITATION WILL BEGIN ON MONDAY. THE UPPER HIGH...WHICH HAD BEEN CENTERED OVER TEXAS...WILL BEGIN TO SHIFT BACK WESTWARD OVER NM. THOUGH SOME DRYING WILL LIKELY OCCUR...INCREASING STABILITY BELOW THE UPPER HIGH SHOULD KEEP TSTM COVERAGE DOWN. HOWEVER...THERE WILL STILL BE ENOUGH REMNANT MOISTURE FOR SCATTERED ACTIVITY OVER THE HIGHER TERRAIN. THE UPPER HIGH CONTINUES TO SHIFT WEST-NORTHWESTWARD ON TUESDAY AND WEDNESDAY...CENTERING ITSELF OVER THE FOUR CORNERS REGION BY WEDNESDAY AFTERNOON. RIGHT NOW...APPEARS THAT SOME DRY MID LEVEL AIR WILL WORK INTO THE NW QUADRANT OF THE STATE...PERHAPS SHUTTING DOWN OR AT LEAST LIMITING CONVECTION. MEANWHILE...AT LEAST ISOLATED ACTIVITY WILL PERSIST ELSEWHERE AS NM WILL BE IN RECYCLE MODE. NORTHEAST QUADRANT MAY BE THE MOST ACTIVE...ESPECIALLY MID TO LATE WEEK...AS ONE OR MORE BACK DOOR FRONTS OR OUTFLOW BOUNDARIES MOVE INTO THE AREA. 34 && .AVIATION... SOME LIGHT SHOWERS COULD PERSIST THROUGH THE MORNING HOURS OR THROUGH ABOUT 15Z...GENERALLY ALONG AND NORTH OF INTERSTATE 40. THEREAFTER...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS STARTING AROUND 17Z...INCREASING IN COVERAGE THROUGH 23Z AND GRADUALLY DISSIPATING THROUGH 06Z SUNDAY. A WEAK FRONT INTO THE NORTHEAST SHOULD SUPPORT NUMEROUS SHOWERS AND THUNDERSTORMS FROM THE NORTH CENTRAL MOUNTAINS TO THE NORTHEAST PLAINS...WHILE THE SOUTHEAST SHOULD SEE THE FEWEST STORMS. THUNDERSTORMS WILL PRODUCE LOCAL MVFR/IFR CIGS AND VISIBILITIES WITH MODERATE TO HEAVY RAIN AND GUSTY WINDS TO 40 MPH. OTHERWISE EXPECT GENERALLY LIGHT WINDS AND VFR CONDITIONS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05 && .FIRE WEATHER... THE UPPER LEVEL HIGH JUST EAST OF THE STATE...ABOVE AVERAGE MOISTURE AND A WEAK FRONT MOVING INTO NORTHEAST NEW MEXICO WILL SUPPORT ANOTHER ROUND OF WETTING RAIN TODAY. MODELS STILL DISAGREE ON THE TIMING AND STRENGTH OF THE BACK DOOR FRONT...BUT CURRENT GRIDS DEPICT THE FRONT INTO THE NORTHEAST BY 18Z WITH EASTERLY FLOW ACROSS THE NORTHEAST QUARTER OF THE STATE BY 00Z. THIS SHOULD RESULT IN A FOCUS FOR SHOWERS AND THUNDERSTORMS FROM THE NORTH CENTRAL MOUNTAINS THROUGH THE NORTHEAST PLAINS TODAY AND TONIGHT. ELSEWHERE... AT LEAST SCATTERED COVERAGE IS EXPECTED MOST AREAS WITH THE SOUTHWEST HIGH TERRAIN ANOTHER FAVORED LOCATION WHILE THE SOUTHEAST MAY SEE THE FEWEST STORMS ESPECIALLY IN THE AFTERNOON. LESS CONFIDENT ABOUT A GAP WIND INTO THE CENTRAL VALLEY TONIGHT... STILL...MOIST GENERALLY EAST LOW LEVEL WINDS SHOULD REACH THE CONTINENTAL DIVIDE. OVERNIGHT RH RECOVERIES WILL BE GOOD TO EXCELLENT. LOOKS LIKE THE UPPER HIGH WILL STAY JUST EAST OF THE STATE ON SUNDAY...AND THUS THE PATTERN LOOKS GOOD FOR SCATTERED STORMS MOST AREAS WITH THE NORTH CENTRAL AND SOUTHWEST HIGH TERRAIN FAVORED ONCE AGAIN AND ISOLATED COVER EXTREME SOUTHEAST. GOOD TO EXCELLENT RH RECOVERIES. WITH THE HIGH MIGRATING A BIT TO THE WEST ON MONDAY...THE CHANCES OF PRECIPITATION DECREASE A BIT AND THE FOCUS ALSO SHIFTS TO THE WEST AND GRIDS DEPICT A DRYING TREND ALL ZONES. LITTLE CHANGE IN THE PATTERN FOR TUESDAY. MODELS STILL INDICATE THAT THE HIGH COULD BE CENTERED NEAR THE FOUR CORNERS BY MID WEEK. RECYCLING MODE SUPPORTS ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ON WEDNESDAY WITH CENTRAL AND WESTERN HIGH TERRAIN FAVORED. BY THURSDAY AND FRIDAY...WE COULD SEE AN INCREASE IN COVERAGE NORTHEAST SUPPORTED BY MOIST INTRUSIONS. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 91 64 89 62 / 30 30 30 30 DULCE........................... 86 54 82 50 / 30 30 40 30 CUBA............................ 81 56 79 56 / 40 40 40 30 GALLUP.......................... 81 56 81 56 / 50 30 40 30 EL MORRO........................ 75 52 78 53 / 60 40 50 40 GRANTS.......................... 83 56 82 55 / 40 30 50 40 QUEMADO......................... 75 56 79 56 / 60 40 50 40 GLENWOOD........................ 85 61 87 63 / 30 20 30 30 CHAMA........................... 79 50 77 49 / 30 40 50 40 LOS ALAMOS...................... 80 61 79 61 / 40 40 50 40 PECOS........................... 78 56 76 57 / 40 50 50 40 CERRO/QUESTA.................... 79 50 78 52 / 40 50 50 40 RED RIVER....................... 73 47 71 47 / 60 50 60 40 ANGEL FIRE...................... 74 46 72 46 / 70 60 60 40 TAOS............................ 82 55 81 55 / 30 50 50 40 MORA............................ 75 53 73 54 / 60 60 60 40 ESPANOLA........................ 86 58 86 57 / 30 40 40 30 SANTA FE........................ 81 59 81 60 / 40 40 50 40 SANTA FE AIRPORT................ 85 61 85 60 / 40 40 50 40 ALBUQUERQUE FOOTHILLS........... 86 66 86 66 / 30 30 40 30 ALBUQUERQUE HEIGHTS............. 88 69 89 69 / 30 40 40 30 ALBUQUERQUE VALLEY.............. 90 65 90 66 / 30 40 40 30 ALBUQUERQUE WEST MESA........... 89 66 89 66 / 30 30 40 30 LOS LUNAS....................... 89 64 89 65 / 30 40 40 30 RIO RANCHO...................... 90 66 89 65 / 30 30 40 30 SOCORRO......................... 90 65 91 66 / 30 40 40 30 SANDIA PARK/CEDAR CREST......... 85 60 85 60 / 30 40 50 40 TIJERAS......................... 86 59 85 60 / 30 40 40 30 MORIARTY/ESTANCIA............... 84 57 83 57 / 30 40 40 30 CLINES CORNERS.................. 81 60 80 60 / 40 50 50 40 GRAN QUIVIRA.................... 85 62 85 62 / 30 40 40 30 CARRIZOZO....................... 88 64 88 64 / 30 40 40 30 RUIDOSO......................... 80 59 80 58 / 30 40 40 30 CAPULIN......................... 81 58 81 59 / 60 60 50 40 RATON........................... 86 60 86 60 / 50 60 50 40 SPRINGER........................ 86 60 84 60 / 50 60 50 40 LAS VEGAS....................... 82 56 79 57 / 50 60 60 40 CLAYTON......................... 86 63 86 65 / 40 60 40 40 ROY............................. 85 62 83 63 / 50 60 50 40 CONCHAS......................... 91 69 90 69 / 40 60 50 40 SANTA ROSA...................... 92 68 90 68 / 30 50 40 30 TUCUMCARI....................... 95 69 93 70 / 30 50 30 30 CLOVIS.......................... 95 68 93 67 / 20 40 20 20 PORTALES........................ 96 68 94 67 / 20 40 20 20 FORT SUMNER..................... 96 68 94 68 / 20 40 30 30 ROSWELL......................... 99 72 97 71 / 20 30 10 10 PICACHO......................... 91 65 90 64 / 30 40 30 20 ELK............................. 85 61 84 60 / 30 40 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/05
Hazardous weather outlook, Aug 20, 6:23 AM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 623 AM MDT SAT AUG 20 2011 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 623 AM MDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE NORTHEAST PLAINS TODAY. UPSLOPE FLOW BEHIND THE FRONT COMBINED WITH MODEST INSTABILITY MAY RESULT IN A FEW STRONG STORMS CONTAINING SMALL HAIL ACROSS NORTHEAST NEW MEXICO. THUNDERSTORMS MAY ALSO BE ENHANCED ACROSS WESTERN NEW MEXICO DUE TO A WEAK UPPER LEVEL DISTURBANCE. THE SLOW MOVEMENT OF STORMS WILL POSE A THREAT FOR LOCALLY HEAVY RAIN AND MINOR FLOODING AREA WIDE. LOCALIZED FLASH FLOODING IS POSSIBLE OVER RECENT BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS SLOW MOVING THUNDERSTORMS WILL DEVELOP ON SUNDAY OVER PORTIONS OF NEW MEXICO. SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 6:00 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 19, 8:02 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 118 min |
| Aug 19, 9:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 45 min |
| Aug 19, 9:20 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 85 min |
| Aug 19, 9:34 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 86 min |
| Aug 19, 11:01 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 119 min |
| Aug 19, 11:27 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Aug 20, 12:09 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 111 min |
| Aug 20, 12:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 20, 3:30 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Aug 20, 3:37 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| Aug 20, 4:09 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Aug 20, 4:35 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 85 min |
| Aug 20, 4:48 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Aug 20, 5:08 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 82 min |
| Aug 20, 5:52 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.